MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0064201110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).The complainant indicated that the device will not be returned for investigation.Therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percutaneous access set was used in the kidney during a percutaneous nephrostomy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the device was used as a micropuncture system; however, the indication for use of the device is for percutaneous nephrostomy.Reportedly, this event caused delay to the procedure which resulted to pain and bleeding of the patient.The reported injury does not require further medical intervention and the procedure was completed with another percutaneous access set.Additionally, it was confirmed that there was no issue noted on the device.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
NEPHROSTOMY CATHETER SETS
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8570927
Report Number3005099803-2019-02326
Device Sequence Number13837136
Product Code GBO
UDI-Device Identifier08714729009733
UDI-Public08714729009733
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberM0064201110
Device Catalogue Number420-111
Device Lot Number0019968059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR